Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

acne_is_going

Veteran Member
  • Posts

    194
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

About acne_is_going

  • Birthday 08/20/1989

Profile Information

  • Gender
    Male
  • Location
    Scotland
  1. ok this will sound totally crazy, but it works, a friend explained the science behind it a while ago for me. you need a spare 24 hours or minimum over night for this to work. take a small square of bread and gently tape it over the area where you feel the spot forming, for some reason it dries up the area and draws out the dirt/oil/what ever is clogging your pore in record time, once the head is sticking out you can then either pop it out your self which will leave a little red mark for a day
  2. its probably healed over preventing the trapped pus etc from escaping, it will eventually after another month or so force into a head and then heal after that, u cud try pricking it with a pin after a warm shower, squeeze very gently and get any gunk out of there, if tht fails see the derm for an injection
  3. chill bro, you appear red because your skin is more sensitive so everything from water to air irritates it a bit making it red, a month after u finish and it should be pretty much gone,
  4. its 6 months before you should sun bathe and get any scar treatments so i would imagine its 6 months also for a tattoo, not sure tho
  5. an easy way to work how much tane you need is swap your weight in kg to mg of tane and take that everyday for 4 months, E.G you are 68kg so you need 68kg a day for four months so your cumulative dosage needs to exceed 8160mgs. in your first month you have taken 1200mg and then your next 3 months at 80 a day you will of taken 7200mgs. So combined you have had 8400mgs, easily exceeding your cumulative dosage and giving you the best chance of being "cured" good luck your done!
  6. its a sign of dehydration. possiby caused by the tane, try and drink more water
  7. dont use differin gel while on tane, will only irritate your skin, probably why the pimples appear larger
  8. it shouldnt help the scar as such however it wil smooth out your skin including the skin around the scar which can make it appear better
  9. just take them together it will really make little difference, but if you really want to be strict you can take a pill every 12 hours, most derms will tell you providing you take the required cumulative dosage the time that you take it really doesnt matter too much,
  10. your very strong not to squeeze some of them, i wouldnt be able to resist!
  11. theres no point putting a picture of your scars under bad lighting and asking what they are, take a good picture and maybe people can help you
  12. jump on the tane wagon, your life is only a few months away!
  13. wow, i am loving the new kind and helpful sheefa! i was expecting to open this thread and read "dont take accutane you will be in pain for the rest of your life etc" but no, keep it up sheefa
  14. stick in there TP, im well into my third month now and totally clear, i didnt clear untill around 2.5 months, its horrible i know, but just get taking those pills, keep moisturised and try not to pick and squeeze (i think if i hadnt i might not even have any red marks now and be super clear) i've never been the best at giving support but i know you can do it, i wish you could be clear right now but in a few more months you will look back at laugh at this post because you'll be feeling and looki
  15. that doesnt work, the only options are the 2.0 and Spider...
×